MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR; CATHETER, HEMODIALYSIS, IMPLA
Model Number IPN001348
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).Associated mdr#s 9680794-2022-00747 and 9680794-2022-00689.
 
Event or Problem Description
The complaint is reported as: catheter obstruction was noted on (b)(6) 2022.A protocol with therasolv 100000ui of 30 min was done.The patient returned the next day because of loss of circuit at this session and incomplete dialysis.On the following session, we observed that a 3-hour therasolv protocol was performed because the catheter still did not work properly.The following sessions showed a very poor quality of dialysis and the cause was the catheter.(low catheter/v, low blood flow).Until mid-august, we noticed specific obstructions, some procedures were actioned to unblock them.The lines were reversed during the dialysis session, there were very negative blood pressures, it stopped the blood pump on many occasions.On (b)(6) 2022 the catheter was changed.It was impossible to dialyze the patient the next day.So we changed again the catheter on (b)(6) 2022.We observed that the patient was very poorly dialyzed.It improved afterwards.The coagulation monitoring for this patient for this period is correct.Additional information recevied (b)(6) 2022: the patient is fine, but the quality of dialysis is not good.The patient had to do additional sessions.Patient is elderly and had to be transferred to different hospitals for dialysis and change of catheter.
 
Additional Manufacturer Narrative
(b)(4) associated mdr#s 9680794-2022-00747 and 9680794-2022-00689.Complaint verification testing could not be performed as it was reported that the sample is not available for return.The customer did not provide a lot number; therefore, a device history record review was performed based upon a lot number from the sales history data of the customer.No relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
The complaint is reported as: catheter obstruction was noted on (b)(6) 2022.A protocol with therasolv 100000ui of 30 min was done.The patient returned the next day because of loss of circuit at this session and incomplete dialysis.On the following session, we observed that a 3-hour therasolv protocol was performed because the catheter still did not work properly.The following sessions showed a very poor quality of dialysis and the cause was the catheter.(low catheter/v, low blood flow).Until mid-august, we noticed specific obstructions, some procedures were actioned to unblock them.The lines were reversed during the dialysis session, there were very negative blood pressures, it stopped the blood pump on many occasions.On (b)(6) 2022 the catheter was changed.It was impossible to dialyze the patient the next day.So we changed again the catheter on (b)(6) 2022.We observed that the patient was very poorly dialyzed.It improved afterwards.The coagulation monitoring for this patient for this period is correct.Additional information recevied 28oct2022: the patient is fine, but the quality of dialysis is not good.The patient had to do additional sessions.Patient is elderly and had to be transferred to different hospitals for dialysis and change of catheter.

Brand Name
HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key15783066
Report Number9680794-2022-00747
Device Sequence Number6656895
Product Code MSD
UDI-Device Identifier10801902127171
UDI-Public10801902127171
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN001348
Device Catalogue NumberCS-15192-VFE
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2022
Supplement Date Received by Manufacturer12/21/2022
Initial Report FDA Received Date11/11/2022
Supplement Report FDA Received Date12/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEMODIALYSIS; HEMODIALYSIS
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown